MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information: no additional information was provided.An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed depressed alinity i tsh results compared with another method.Sid: (b)(6).On (b)(6) 2025 alinity i tsh 3.8204 uiu/ml (reference range 0.35-4.94 uiu/ml).On (b)(6) 2025 alinity i tsh 4.0845 uiu/ml (reference range 0.35-4.94 uiu/ml).On (b)(6) 2025 clia centaur method 14.457 uiu/ml (reference range 0.55-4.78 uiu/ml).Total t3 and total t4 are normal.Per the patient, there is no clinical history or on any medication.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and supported the complaint issue without indication of any additional issues.A search for similar complaints did not identify an increase in complaint activity for lot 71332ud00.A review of tracking and trending for the alinity i tsh assay did not identify any trends related to the complaint issue.A review of the device history record did not identify any non-conformances, potential non-conformances or deviations with lot number 71332ud00 and the complaint issue.The overall performance of the alinity i tsh reagent was reviewed using field data from customers worldwide.The median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably.A review of labeling was performed and found to sufficiently address the customer's issue.Based on the investigation, no systemic issue or deficiency was identified with the alinity i tsh reagent, lot number 71332ud00.
 
Event or Problem Description
The customer observed depressed alinity i tsh results compared with another method.Sid(b)(6) (b)(6) 2025 alinity i tsh 3.8204 uiu/ml (reference range 0.35-4.94 uiu/ml).(b)(6) 2025 alinity i tsh 4.0845 uiu/ml (reference range 0.35-4.94 uiu/ml).(b)(6) 2025 clia centaur method 14.457 uiu/ml (reference range 0.55-4.78 uiu/ml).Total t3 and total t4 are normal.Per the patient, there is no clinical history or on any medication.No impact to patient management was reported.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23758274
Report Number3005094123-2025-00634
Device Sequence Number10117537
Product Code JLW
UDI-Device Identifier00380740131159
UDI-Public(01)00380740131159(17)250611(10)71332UD00
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2025
Device Catalogue Number07P48-30
Device Lot Number71332UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian